# SDR 2007UALA01266

- Difficulty date: April 23, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 55,801 hours, 20,920 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STR 15L CRACKED STA 680.   [SUP 05-04-07]  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED STRINGER. FABRICATED & INSTALLED NEW CHORD.
